Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my father is a sixty two years old man. Ever since I can remember, he has had a low blood pressure. With it, a bad heart condition as well. Due to this, my father underwent a bypass surgery. He is also diagnosed with CHF. The doctor prescribed him Avapro. It seams that this drug is harming him. He can’t get out of the bed because of the dizziness and has even passed out couple of times. What can you tell me about Avapro?

Loading...

Hi, congestive heart failure (CHF) is a serious condition. When one has it, it is very important to lower the pressure under which heart pumps blood. This way, the stress on the heart is also diminished. That is why Avapro has been prescribed. Avapro, also known as irbesartan, is a new kind of drug. It belongs to the group of medications called angiotensin II receptor antagonists. Avapro works against hormone angiotensin II which is responsible for narrowing the blood vessels. When the blood vessels narrow, the blood pressure rises and so does the pressure to the heart. Therefore, this drug is also used to treat high blood pressure. Since your father has a history of low blood pressure, it could be that Avapro is causing the dizziness and passing out. You should tell this to your father's doctor immediately. Perhaps your father was prescribed with a high dosage of Avapro. If this is the case, lowering the dosage might help. But do not do anything before you consult wiht the doctor.
Reply

Loading...